International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 4, Pages 823-825

The chromatic index of cyclic Steiner 2-designs

Charles J. Colbourn and Marlene J. Colbourn

Department of Computational Science, University of Saskatchewan, Saskatoon S7N 0W0, Canada

Received 25 May 1981

Copyright © 1982 Charles J. Colbourn and Marlene J. Colbourn. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The number of colours needed to colour the blocks of a cyclic Steiner 2-design S(2,k,v) is at most v.